# SDR ASAA11410106

- Difficulty date: July 7, 2011
- Submitted: July 19, 2011
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- Aircraft time: 58,719 hours, 32,117 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 65458565
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT STR 21R IS CORRODED BETWEEN STA 927 947.  REMOVED DAMAGED INTERCOSTAL, FABRICATED NEW PARTS AND INSTALLED IAW B737 400 SRM 51 30 01 AND 51 40 05.
